# SDR REXA2017100501125

- Difficulty date: October 5, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 22,300 hours, 14,452 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Location: Bs 305-339
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING WET INSULATION FOUND A STRINGER 27 CORRODED AT BS 310.  REMOVED AND REPLACED THE STRINGER BETWEEN BS 305 TO 339 IAW SRM 51-42-06, AND 51-42-21.
